# SDR UPS99231102

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CARD 010635 (WINGS 277) FOUND LT WING O/B, AILERON O/B AND O/B CENTER HINGE SUPPORT FITTINGS CORRODED, AILERON SIDE.  REMOVED AND REPLACED HINGE FITTINGS PER SRM 51-30-2.
